Street-purchased drugs, including study drugs or THC products, can be laced with fentanyl, a highly lethal opioid. Victims are often unaware that they are consuming fentanyl.
Opioid overdose signs and symptoms
- Breathing will be slow or absent
- Lips and nails are blue
- Person is not moving
- Person may be choking
- You can hear gurgling sounds or snoring
- Can’t be woken up
- Skin feels cold and clammy
- Pupils are tiny
Never use alone. In the event of suspected overdose, call 911 then administer Narcan
In the event of a suspected overdose, call 911 then administer Narcan (naloxone). This will temporarily counteract an opioid overdose if given promptly. Narcan will NOT hurt someone if they have not experienced an opioid overdose.
If you are using cannabis/THC products, stimulants or other street-purchased drugs, please visit the Boone County Health Department (1005 W. Worley Street) to get Narcan at no cost.